I am not sure how long ago you had the injections, but swelling is normal after Voluma injections. It can last an average of 2 weeks. I always tell my patients to wait 2 weeks then we can evaluate the results to see if more fillers are needed. Good luck!
My left cheekbone looks bigger than the right after voluma = very likely swelling #voluma #cheekbones #swelling
Cheek augmentation with voluma is usually associated with post injection swelling that could last from few days to few weeks. Usually the swelling is ASYMMETRIC. Therefore, patients are concerned.
In my practice, when a patient is concerned about asymmetry after voluma injections, I remind them that they swelling could take about 2 to 3 weeks to resolve. Once it is resolve, those "asymmetries" are usually resolved.
Asymmetry After Voluma
Thank you for your question and for sharing your postprocedure photographs. Sorry that you are having some concerns about your postprocedure appearance. Please keep in mind that it will take 2 weeks to see your final appearance after Voluma injection due to the presence of normal postprocedure swelling and possibly bruising. Sometimes it can take longer for things to fully settle in. My best advice would be to give it a full 2 weeks to see your final result. At that point, if you continue to have any concerns, please see your injector for an in-person reevaluation to review your before and after photographs, to best address your concerns and to determine the best course of action. Best wishes!
Asymmetries after filler
It is best to wait about 10 days after filler to make a final assessment. Almost everyone is no the same on both sides and it often only becomes apparent after filler. This is because we now are looking critically at ourselves when we didn't before. If still concerned, go back to your provider and look at before and after pictures.
Voluma and Asymmetry
Yes I do see the asymmetry in your photo but there is no before photo to compare. Please wait two weeks and if it is still asymmetric return to your treating physician to correct. Best, Dr. Green
Voluma Injections and Asymmetry
Depending on how long ago your injections were done, you could still have some swelling. Let this settle for at least 2 to 3 weeks before you judge your results. If you had some asymmetry to begin with, it can be difficult to correct during the first session, but can probably get better with a follow up injection.
Asymmetries after injections
Thank you for your question. I do see the asymmetry that you are talking about. However, without seeing your before photos, it's impossible to know if this asymmetry existed prior to the injections. Overall, when I inject someone I will point out asymmetries prior to injecting - this helps to let the patient know that no one has perfect symmetry, and also is a verbal cue to remind me to inject more on the less full side, for example. There are two fixes to this problem - one is to see if your injector will put more Voluma in the less full side (which will likely cost you); or, attempt to dissolve the filler that is in the left side (however, this can be somewhat unpredictable). If you like how your left cheek looks, then I would opt to have more voluma injected in the right; Juvederm is not the same as Voluma, and will not last as long or give enough lift, so I'm not sure why he was adding more in the right cheek bone. Best of luck!
Asymmetry Post Voluma?
Thank you for your question and photos. It does appear that you do have some asymmetry. Without pre treatment photos its difficult to know whether or not you had some mild differences prior to treatment. Most patients do have asymmetry as this is normal but they are often mild and patients are not even aware. If present and noticed its best to discuss this prior to treatment. That said if all of your swelling has resolved and you are still asymmetric it is best you follow up with your doctor. At that point you will need to decide if you prefer the fuller side which has the simple solution of adding more to the right or if you feel the left is too full then you may want o remove product with Vitrase. Either way you should be able to improve your symmetry and get a great result
Best of Luck